FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Polynomial upper bound on interior Steklov nodal sets

Georgiev, Bogdan et Roy-Fortin, Guillaume. 2019. « Polynomial upper bound on interior Steklov nodal sets ». Journal of Spectral Theory, vol. 9, nº 3. pp. 897-919.
Compte des citations dans Scopus : 2.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Roy-Fortin, Guillaume
Affiliation: Service des enseignements généraux
Date Deposited: 28 Jan 2020 19:14
Last Modified: 28 Jan 2020 19:14
URI: https://espace2.etsmtl.ca/id/eprint/20079

Actions (login required)

View Item View Item